Alert archive / Oklahoma / River Flood Warnings in 2016
River Flood Warning 30, NWS Norman, OK
NWS Norman, OK issued this river flood warning at May 23, 2016, 9:47 AM CDT for Love County, Oklahoma; Cooke County, Texas. It took effect at May 25, 2016, 2:01 PM CDT. It was in force for 58 hr.
The area
The counties it named.
The facts
- Issued
- May 23, 2016, 9:47 AM CDT (14:47 UTC)
- In effect from
- May 25, 2016, 2:01 PM CDT
- Expired
- May 28, 2016, 12:27 AM CDT
- In force
- 58 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Love County, OK, Cooke County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 136 km from the middle of the area, began a volume at 14:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Red River near Gainesville (GSVT2). The gauge peaked at 27.30 ft at May 26, 2016, 2:00 PM CDT.
- Action stage
- 22 ft
- Minor stage
- 25 ft
- Moderate stage
- 28 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07316000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at May 23, 9:28 AM CDT, 19 minutes earlier.
Area forecast discussion, May 23, 9:28 AM CDT, 19 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
928 AM CDT MON MAY 23 2016
.UPDATE...
Quick morning update to thunderstorm chances through this
evening.
&&
.DISCUSSION...
Jumping on the forecast early this morning given the chance for
severe storms developing on/just east of the Caprock and moving
into far western north Texas and southwestern Oklahoma late this
Afternoon and evening. Guidance, both traditional and mesoscale,
are in decent agreement with the redevelopment of the dryline on
the Llano Estacado and its mixing eastward through the mid
afternoon across the Texas and Oklahoma Panhandles. Dew points
across the Panhandles to central Oklahoma continue to reside in
the low to mid 60s, with sites farther south in western north
Texas already reaching the upper 60s to near 70s. the MCS that
moved across southern Oklahoma and northern Texas overnight has
had some impact, but recovery is already well underway farther
west. The fly in the ointment at the moment is the broken to
overcast stratus spread across the area. In western Oklahoma,
breaks have been farily evident, and temperatures are already in
the upper 60s and lower 70s. Agree with the night shift and with
latest SPC outlook, some form of a triple point will develop
south/southeast of the Red River, east of the Caprock this
afternoon. Solutions from the HRRRx and TTU WRF continue to pick
this as the primary initiation point. The operational HRRR and
traditional guidance continue to fire convection along a surging
point in the dryline early this afternoon in northwestern
Oklahoma/southwestern Kansas. This is likely overdone given the
current conditions, overcast skies, limiting heating this morning.
However, isolated thunderstorms may develop in the region, but
probably not as widespread as some of the solutions attempt.
Therefore, increased precip chances to likelys across southern
Oklahoma and western north Texas from late this afternoon through
the evening and into the overnight hours. Confidence is high for
storm development and and increase from chance PoPs was necessary.
Not to rehash the previous discussion, but instability and shear
will be plenty enough for the development of large damaging hail,
damaging winds, and the possiblity of a few tornadoes.
Of greater concern for many will be the potential for flooding
overnight, espcecially across portions of southern Oklahoma and
northern Texas where excessive rainfall fell last night and this
morning. Once again, this afternoon's storms are expected to merge
into a complex and propogate eastward overnight, slowly. A flood
watch is in effect for this region and may need to be extended, but
this will be addressed with the afternoon forecast.
Kurtz
&&
.PREV DISCUSSION... /issued 850 AM CDT MON MAY 23 2016/
UPDATE...
Updated pops and slowed diurnal warming trend this morning.
DISCUSSION...
Showers/storms continue to move east with a new area of storms
that developed just east of OKC/Norman. Have updated short-term
pops with the latest trends in radar and satellite. HRRR/RAP and
various hi-res models show redevelopment before 18z across
northwest and central Oklahoma so have adjusted late morning pops
to account for this possibility. And made significant changes to
the hourly temperatures and dewpoints given the cloud cover will
keep temperatures cooler this morning and the post-convective
worked over airmass keeping dewpoints lower. Still expect we will
see eventual recovery to forecast highs, but it will likely take
some time.
PREV DISCUSSION... /issued 659 AM CDT MON MAY 23 2016/
DISCUSSION...
Please see the 12Z aviation discussion below.
AVIATION...
A few thunderstorms remain near SPS and OKC/OUN early this
morning, and may continue for a couple more hours. Otherwise,
expect MVFR cigs to return late this morning for a few terminals
before becoming VFR by this afternoon. Showers and thunderstorms
are expected again tonight, mainly after 00Z. Confidence in timing
is not exceptional, however, so expect some amendments/changes to
future TAFS.
PREV DISCUSSION... /issued 405 AM CDT MON MAY 23 2016/
DISCUSSION...
An MCS continues its track across southern OK and north TX early
this morning. Very heavy rainfall and damaging winds accompanied
it earlier, and are still expected across southern OK through the
early morning hours. Most of this activity should move out of our
area near or before sunrise. Later this afternoon storms will
initiate along the dryline again from the southeastern TX
panhandle into western and northwestern OK, and move east during
the evening hours. Supercells will be likely, with ALL severe
weather threats possible. The highest rainfall totals are again
expected over western and southwestern OK, and western north TX.
These areas already received a significant amount of rainfall this
morning so we have decided to issue a Flood Watch thru early Wed
AM.
The overall forecast has changed very little for the work week.
The severe threat will continue to shift slowly east each day
with the dryline and approaching upper trough. The tornado threat
should also increase during the late afternoon and early evening
hours with the onset of the LLJ, especially across western and
southwestern OK by Tue. There may be a break in COVERAGE Wednesday with
surface convergence becoming a bit more diffuse along the
dryline. However, if any isolated supercells can manage to develop
they will again be capable of producing ALL severe weather
threats.
By Thursday, a southern stream mid to upper level shortwave trough
is expected to lift over northeast TX and into SE OK around mid
day. Heavy rainfall and embedded supercells will be possible with
this activity. Further west, the upper trough will begin to near
the southern plains with rapid height falls and increasing mid to
upper flow expected over the dryline across western OK.
Widespread severe weather continues to appear possible thru
Thursday night, including the threat of tornadoes. Finally, by
Friday, the upper trough will being to lift northeastward but will
not pass overhead until late Friday night. Additional severe
weather will remain possible from along/just west of I35 through
eastern OK.
Additional storm chances are expected through the weekend and into
early next week as another upper trough moves over the western
CONUS and WSW flow aloft ahead of it continues over the Southern
Plains.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 81 67 83 68 / 30 50 20 50
Hobart OK 83 68 87 69 / 40 60 50 40
Wichita Falls TX 84 69 87 71 / 20 70 30 30
Gage OK 89 67 91 64 / 30 40 20 30
Ponca City OK 81 68 83 69 / 40 40 30 50
Durant OK 83 70 83 70 / 80 50 30 40
&&
.OUN Watches/Warnings/Advisories...
OK...Flood Watch from 3 PM CDT this afternoon through Wednesday
morning for OKZ021>023-027-033>039-044-045.
TX...Flood Watch from 3 PM CDT this afternoon through Wednesday
morning for TXZ083>090.
&&
09/04Hazardous weather outlook, May 23, 9:26 AM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE NORMAN OK 926 AM CDT MON MAY 23 2016 OKZ004>048-050>052-TXZ083>090-241015- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 926 AM CDT MON MAY 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS TODAY IN SOUTHWEST OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS. A SLIGHT RISK COVERS THE SOUTHWEST HALF OF OKLAHOMA AND NORTH TEXAS OUTSIDE OF THE ENHANCED RISK. LOCATION... THE ENHANCED RISK AREA IS SOUTH AND WEST OF CLINTON...LAWTON...AND WICHITA FALLS. THE SLIGHT RISK AREA IS SOUTHWEST OF A LINE FROM ENID TO GUTHRIE TO ADA TO TISHOMINGO. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 5 PM UNTIL 2 AM. IMPACTS...HAIL TO THE SIZE OF TENNIS BALLS...DAMAGING WIND GUSTS OVER 70 MPH...FREQUENT LIGHTNING...AND HEAVY RAINFALL WILL ALL BE HAZARDS. A FEW TORNADOES ARE POSSIBLE MAINLY IN THE ENHANCED RISK AREA. DISCUSSION... THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE TEXAS PANHANDLE THIS AFTERNOON NEAR A DRYLINE. DEEP LAYER SHEAR AND STRONG INSTABILITY WILL CREATE SEVERE THUNDERSTORMS THAT WILL PRODUCE VERY LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS SHOULD MOVE INTO WESTERN OKLAHOMA BY EARLY EVENING WITH A CONTINUED RISK OF VERY LARGE HAIL AND STRONG WINDS. DURING THE EVENING...INDIVIDUAL THUNDERSTORMS WILL EVOLVE INTO A COMPLEX OF STORMS AND MOVE ACROSS MUCH OF OKLAHOMA AND NORTH TEXAS. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD BE READY TO PROVIDE SEVERE WEATHER SUPPORT THIS AFTERNOON AND NIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH AT LEAST FRIDAY OF THIS WEEK. THURSDAY PRESENTS THE GREATEST POTENTIAL FOR WIDESPREAD SEVERE THUNDERSTORMS. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON SATURDAY WITH HIGHER CHANCES OF THUNDERSTORMS ACROSS WESTERN OKLAHOMA ON SUNDAY. SEVERE STORMS ARE POSSIBLE. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, May 23, 6:04 AM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 604 AM CDT MON MAY 23 2016 TXZ090-231130- CLAY TX- 604 AM CDT MON MAY 23 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLAY COUNTY UNTIL 630 AM CDT... AT 601 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST OF NEWPORT...MOVING EAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LAT...LON 3362 9829 3366 9798 3347 9798 3347 9828 TIME...MOT...LOC 1101Z 267DEG 25KT 3354 9805 SIX
Special weather statement, May 23, 6:30 AM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
630 AM CDT MON MAY 23 2016
TXZ086-089-090-231200-
CLAY TX-ARCHER TX-WICHITA TX-
630 AM CDT MON MAY 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY...NORTHEASTERN
ARCHER AND SOUTHEASTERN WICHITA COUNTIES UNTIL 700 AM CDT...
AT 629 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HOLLIDAY...
MOVING EAST AT 30 MPH. ANOTHER STRONG STORM WAS LOCATED 5 MILES WEST
OF LAKE ARROWHEAD.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LAT...LON 3367 9842 3368 9842 3378 9877 3395 9877
3402 9827 3363 9828
TIME...MOT...LOC 1129Z 263DEG 25KT 3386 9868
SIXSpecial weather statement, May 23, 7:02 AM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
702 AM CDT MON MAY 23 2016
TXZ090-231230-
CLAY TX-
702 AM CDT MON MAY 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLAY COUNTY UNTIL 730 AM
CDT...
AT 700 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LAKE ARROWHEAD...
MOVING SOUTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LAT...LON 3371 9842 3372 9842 3390 9830 3377 9798
3362 9798 3351 9807
TIME...MOT...LOC 1200Z 303DEG 16KT 3371 9832
SIXSpecial weather statement, May 23, 7:44 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
744 AM CDT MON MAY 23 2016
OKZ025-026-028>031-231330-
OKLAHOMA OK-POTTAWATOMIE OK-LINCOLN OK-MCCLAIN OK-CLEVELAND OK-
SEMINOLE OK-
744 AM CDT MON MAY 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA...POTTAWATOMIE...
SOUTHWESTERN LINCOLN...SOUTHEASTERN MCCLAIN...CLEVELAND AND
SOUTHWESTERN SEMINOLE COUNTIES UNTIL 830 AM CDT...
AT 743 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR MOORE TO 3 MILES WEST OF WANETTE...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LAT...LON 3504 9655 3492 9688 3497 9693 3491 9693
3485 9708 3486 9711 3542 9765 3573 9726
3572 9722
TIME...MOT...LOC 1243Z 238DEG 22KT 3535 9748 3494 9709
WRSpecial weather statement, May 23, 8:01 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
801 AM CDT MON MAY 23 2016
OKZ045-TXZ090-231330-
JEFFERSON OK-CLAY TX-
801 AM CDT MON MAY 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JEFFERSON AND
NORTHEASTERN CLAY COUNTIES UNTIL 830 AM CDT...
AT 800 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST OF
PETROLIA...MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LAT...LON 3401 9820 3411 9778 3394 9775 3393 9776
3391 9776 3392 9778 3389 9779 3390 9779
3388 9780 3388 9782 3386 9783 3385 9787
3389 9798 3384 9798 3383 9817
TIME...MOT...LOC 1300Z 261DEG 23KT 3394 9810
WRLocal storm report, May 23, 8:29 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
829 AM CDT MON MAY 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 AM TSTM WND DMG 5 SSE WALTERS 34.29N 98.27W
05/23/2016 COTTON OK LAW ENFORCEMENT
NUMEROUS REPORTS OF TREE DAMAGE. SEVERAL POWER POLES
DOWN. MINOR ROOF DAMAGE TO HOMES. SMALL STRUCTURES SUCH
AS STORAGE SHEDS DAMAGED/DESTROYED. TIME ESTIMATED BASED
ON RADAR.
&&
CORRECTED COUNTY AND LAT/LONThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 8:32 PM CDT | Special Weather Statement | OUN | Beckham, Ellis, Harmon, Harper, Roger Mills | 58 min |
| May 22, 9:27 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 48 min |
| May 22, 10:09 PM CDT | Areal Flood Advisory | OUN | Beckham, Greer, Harmon | 4 hr |
| May 22, 10:09 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 18 min |
| May 22, 10:20 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 40 min |
| May 22, 10:42 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson | 48 min |
| May 22, 10:55 PM CDT | Flash Flood Warning | OUN | Harmon | 5 hr |
| May 22, 11:03 PM CDT | Tornado Warning | OUN | Greer, Jackson | 27 min |
| May 22, 11:07 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 38 min |
| May 22, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 51 min |
| May 22, 11:10 PM CDT | Special Weather Statement | OUN | Roger Mills | 50 min |
| May 22, 11:13 PM CDT | Special Weather Statement | OUN | Alfalfa | 62 min |
| May 22, 11:17 PM CDT | Special Weather Statement | OUN | Caddo | 28 min |
| May 22, 11:25 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 35 min |
| May 22, 11:50 PM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Custer, Dewey and 7 more | 3 hr |
| May 23, 12:05 AM CDT | Flash Flood Warning | OUN | Harmon, Jackson | 3 hr |
| May 23, 12:11 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 49 min |
| May 23, 12:17 AM CDT | Severe Thunderstorm Warning | OUN | Jackson | 43 min |
| May 23, 12:37 AM CDT | Flash Flood Warning | OUN | Jackson, Tillman | 6 hr |
| May 23, 12:39 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 51 min |
| May 23, 12:54 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 51 min |
| May 23, 1:41 AM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 3 hr |
| May 23, 1:43 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens, Tillman | 47 min |
| May 23, 1:51 AM CDT | Special Weather Statement | OUN | Cleveland, McClain | 24 min |
| May 23, 1:58 AM CDT | Tornado Warning | OUN | Cotton, Jefferson, Stephens | 32 min |
| May 23, 2:01 AM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 44 min |
| May 23, 2:26 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 49 min |
| May 23, 2:28 AM CDT | Areal Flood Advisory | OUN | Caddo, Carter, Comanche, Cotton, Garvin, Grady and 3 more | 3 hr |
| May 23, 2:29 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Stephens | 46 min |
| May 23, 2:42 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 48 min |
| May 23, 3:06 AM CDT | Areal Flood Advisory | OUN | Jefferson | 3 hr |
| May 23, 3:14 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Johnston, Love, Marshall and 2 more | 46 min |
| May 23, 3:19 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 25 min |
| May 23, 3:58 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 2 more | 47 min |
| May 23, 4:22 AM CDT | Flood Watch | OUN | Beckham, Caddo, Comanche, Cotton, Grady, Greer and 7 more | 40 hr |
| May 23, 4:53 AM CDT | Special Weather Statement | OUN | Atoka, Bryan | 52 min |
| May 23, 7:44 AM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma, Pottawatomie | 46 min |
| May 23, 8:01 AM CDT | Special Weather Statement | OUN | Jefferson | 29 min |
| May 23, 9:47 AM CDT | River Flood Warning | OUN | Cotton, Jefferson, Tillman | 3 days |
| May 23, 9:48 AM CDT | River Flood Warning | OUN | Cotton | 4 days |
| May 23, 11:08 AM CDT | Special Weather Statement | OUN | Johnston | 37 min |
| May 23, 11:10 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Marshall | 31 min |
| May 23, 12:32 PM CDT | Special Weather Statement | OUN | Bryan | 28 min |
| May 23, 1:03 PM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| May 23, 1:47 PM CDT | Special Weather Statement | OUN | Garfield | 28 min |
| May 23, 2:40 PM CDT | Special Weather Statement | OUN | Noble | 35 min |
| May 23, 4:48 PM CDT | Special Weather Statement | OUN | Payne | 27 min |
| May 22, 9:12 PM CDT | Special Weather Statement | OUN | Foard | 33 min |
| May 22, 9:22 PM CDT | Severe Thunderstorm Warning | OUN | Foard | 38 min |
| May 22, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 27 min |
| May 22, 11:39 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 51 min |
| May 23, 1:10 AM CDT | Areal Flood Advisory | OUN | Hardeman, Wilbarger | 3 hr |
| May 23, 5:11 AM CDT | Special Weather Statement | OUN | Archer, Baylor, Wichita | 49 min |
| May 23, 6:03 AM CDT | Special Weather Statement | OUN | Wichita | 27 min |
| May 23, 6:04 AM CDT | Special Weather Statement | OUN | Clay | 26 min |
| May 23, 6:25 AM CDT | Areal Flood Advisory | OUN | Archer, Clay, Wichita | 110 min |
| May 23, 6:30 AM CDT | Special Weather Statement | OUN | Wichita | 30 min |
| May 23, 7:02 AM CDT | Special Weather Statement | OUN | Clay | 28 min |
| May 23, 7:12 AM CDT | Severe Thunderstorm Warning | OUN | Clay | 33 min |
| May 23, 7:42 AM CDT | Severe Thunderstorm Warning | OUN | Clay | 18 min |
| May 23, 7:53 AM CDT | Areal Flood Advisory | OUN | Clay | 112 min |
| May 23, 8:18 AM CDT | Areal Flood Advisory | OUN | Archer, Clay, Wichita | 4 hr |
Nearby
River Flood Warnings in Oklahoma, 2016River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.